Vol. 2, No. 5, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Le défaut d'approximation forte pour les groupes algébriques commutatifs

David Harari

Vol. 2 (2008), No. 5, 595–611
Abstract

On établit une suite exacte décrivant l’adhérence des points rationnels d’un 1-motif dans ses points adéliques. On en déduit ensuite que le défaut d’approximation forte pour un groupe algébrique commutatif G est essentiellement mesuré par son groupe de Brauer algébrique via l’obstruction de Brauer-Manin entière.

We give an exact sequence describing the closure of the set of rational points of a 1-motive in its adelic points. From this we deduce that for a commutative algebraic group, the defect of strong approximation is essentially controlled by its algebraic Brauer group, by means of the integral Brauer-Manin obstruction.

Keywords
approximation forte, groupe de Brauer, $1$-motif, strong approximation, Brauer group, $1$-motive
Mathematical Subject Classification 2000
Primary: 14L15
Secondary: 12G05, 11G09
Milestones
Received: 22 April 2008
Revised: 26 May 2008
Accepted: 26 June 2008
Published: 4 July 2008
Authors
David Harari
Université Paris-Sud
Laboratoire de Mathématiques d’Orsay
F-91405 Orsay Cedex
France